# SDR ORJA9925

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Rows 12-16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTS INOPERABLE ROWS 12 THROUGH 16 EXIT SIGN AT EMERGENCY EXIT FORWARD LEFT HAND SIDE.  REMOVED AND REPLACED BATTERY POWER PACK BY LEFT FORWARD EMERGENCY WING.  OPS CHECK OK.  (X)
